# SDR CALA2017100203427

- Difficulty date: October 2, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 75,022 hours, 19,764 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Obstructed
- Location: L2 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR UNABLE TO ARM,  MX REPOSITIONED EXCESS FLAP HANGING FROM UNDER SLIDE PACK AT THE L2 DOOR AND ENTRY DOOR CLOSES AND ARM  &  DISARM NORMALLY.  OPS CHECKED GOOD.
